If you are in Hanilton, Ohio on April 17th and 18th, you might want to check out The Mad Anthony Writer’s Conference and Book Festival.   Archie writer Craig Boldman will attend the event to talk about writing comic book, and I bet if you asked nicely, he’d sign some of your stuff.

The complete event schedule after the jump.

The Mad Anthony Writer’s Conference and Book Festival
244 Dayton Street
Hanilton, Oh 45011
(513) 856-9899

Scheduled programs include…

Friday Evening
7:30-8:30 pm Keynote Address by Dr. Roger Launius “Transcendence and Meaning in the First 50 Years of Space Exploration”
Approximately 8:30 Panel Discussion: How to Write Your Book –Jane Friedman and F & W Media staff
10:00 Night Owl: Murder, Mayhem, and the Macabre: A Story of Hamilton’s Bizarre Murders—Lee Lofland (will be held at YWCA; 1 block from Courtyard by Marriott Hotel)

8:00 – 9:15 am (75 minutes)
Writing Comic Books Craig Boldman
Writing the Nonfiction Book Proposal, Jane Friedman
Write Tight (Editing Your Own Manuscript), Bill Brohaugh
Writing Realistic Fight Scenes, Rick McMahan and Staff
Interviews and Interrogation, David Swords

9:30 – 10:45 (75 minutes)
Plotting Your Mainstream Novel Nancy Pinard
Write What You Know Roger D. Launius, PhD
The Creative Process; How to Start and Finish Your Project Anne Paris, PhD
Arrest Technique and Handcuffs Rick McMahon and Staff
Writing Compelling Villains Lee Lofland

11:00 – noon (60 minutes)
Creating Dynamic Characters Nathan Singer
Research for Writers Diane Bengson
Marketing: The Times Are Changing Jane Friedman
Police Tools and Equipment Dave Crawford and Rick McMahan
Amazing Crime – Newest Crime Fighting Technology Sheila Stephens

Noon- 1:30 Luncheon with keynote speaker Lee Lofland

1:30 – 2:45 pm (75 minutes)
Jumping the Fences: What a Writer of Children’s and Young Adult Literature Needs to Do to Leap the Hurdles Trudy Krisher
Writing Science Fiction and Fantasy, BT Robertson
Your Web Site-basics Ken Macke
SWAT-I Mike Black
Prison and Jail, Slang and Gangs Verna Dreisbach

3:00 – 4:15 (75 minutes)
Writing and Illustrating Children’s Books Andrea Cheng
Writing for Magazines Amanda Boyd Walters
Your Web Site- Intermediate Ken Macke
Unusual Lethal and less then Lethal Weapons What the good and bad guys use Sheila Stephens
Hostage Negotiations Mike Black

4:30 – 5:00 (30 minutes)
The Other Side of the Bookshelf Linda Keller

4:30-5:10 (40 minutes)
Primer of Handguns Rick McMahan and Staff
Fingerprinting Crawford, McMahan, & Swords

5:00- 6:00
Panel Discussion: How to Publish Your Book April Eberhardt, Verna Dreisbach, Benjamin LeRoy
Kenesics: Human Lie Detecting Lee Lofland

5:20- 6:00 (40 minutes)
High Risk Traffic Stops Crawford and Staff

6:00 -7:00 Book Signing and Reception

The Author

Stephen Schleicher

Stephen Schleicher

Stephen Schleicher began his career writing for the Digital Media Online community of sites, including Digital Producer and Creative Mac covering all aspects of the digital content creation industry. He then moved on to consumer technology, and began the Coolness Roundup podcast. A writing fool, Stephen has freelanced for Sci-Fi Channel's Technology Blog, and Gizmodo. Still longing for the good ol' days, Stephen launched Major Spoilers in July 2006, because he is a glutton for punishment.

You can follow him on Twitter @MajorSpoilers and tell him your darkest secrets...

Previous post

Tickects Gone for 2009 Bristol Comic Expo

Next post

Image Comics Sneak Peek: Dead @17: Afterbirth

No Comment

You know you have something to say, say it in the comment section